English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Einstein equations and conformal structure: Existence of Anti-de Sitter type space-times

MPS-Authors
/persons/resource/persons20687

Friedrich,  Helmut
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Einstein.pdf
(Publisher version), 3MB

Supplementary Material (public)
There is no public supplementary material available
Citation

Friedrich, H. (1995). Einstein equations and conformal structure: Existence of Anti-de Sitter type space-times. Journal of Geometry and Physics, 17(2), 125-184.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5B83-C
Abstract
There is no abstract available